Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 324, Number 1
HTML articles powered by AMS MathViewer

Generalized iteration of forcing
M. Groszek and T. Jech PDF
Trans. Amer. Math. Soc. 324 (1991), 1-26
Zeros of solutions and of Wronskians for the differential equation $L_ ny+p(x)y=0$
Uri Elias PDF
Trans. Amer. Math. Soc. 324 (1991), 27-40
Relative cohomology and projective twistor diagrams
S. A. Huggett and M. A. Singer PDF
Trans. Amer. Math. Soc. 324 (1991), 41-57
Box-spaces and random partial orders
Béla Bollobás and Graham Brightwell PDF
Trans. Amer. Math. Soc. 324 (1991), 59-72
Strong Bertini theorems
Steven Diaz and David Harbater PDF
Trans. Amer. Math. Soc. 324 (1991), 73-86
Nonsingular algebraic curves in $\textbf {R}\textrm {P}^ 1\times \textbf {R}\textrm {P}^ 1$
Sachiko Matsuoka PDF
Trans. Amer. Math. Soc. 324 (1991), 87-107
Boundary value problems for degenerate elliptic-parabolic equations of the fourth order
Robert G. Root PDF
Trans. Amer. Math. Soc. 324 (1991), 109-134
On vector bundles on $3$-folds with sectional genus $1$
Edoardo Ballico PDF
Trans. Amer. Math. Soc. 324 (1991), 135-147
Determinant expression of Selberg zeta functions. I
Shin-ya Koyama PDF
Trans. Amer. Math. Soc. 324 (1991), 149-168
On the interior of subsemigroups of Lie groups
K. H. Hofmann and W. A. F. Ruppert PDF
Trans. Amer. Math. Soc. 324 (1991), 169-179
On the characteristic classes of actions of lattices in higher rank Lie groups
Garrett Stuck PDF
Trans. Amer. Math. Soc. 324 (1991), 181-200
Similarity orbits and the range of the generalized derivation $X\to MX-XN$
Allen Schweinsberg PDF
Trans. Amer. Math. Soc. 324 (1991), 201-211
Optimal Hölder and $L^ p$ estimates for $\overline \partial _ b$ on the boundaries of real ellipsoids in $\textbf {C}^ n$
Mei-Chi Shaw PDF
Trans. Amer. Math. Soc. 324 (1991), 213-234
Hausdorff dimension of divergent Teichmüller geodesics
Howard Masur PDF
Trans. Amer. Math. Soc. 324 (1991), 235-254
The decompositions of Schur complexes
Hyoung J. Ko PDF
Trans. Amer. Math. Soc. 324 (1991), 255-270
A convergent framework for the multicomponent KP-hierarchy
G. F. Helminck and G. F. Post PDF
Trans. Amer. Math. Soc. 324 (1991), 271-292
Extending discrete-valued functions
John Kulesza, Ronnie Levy and Peter Nyikos PDF
Trans. Amer. Math. Soc. 324 (1991), 293-302
Periodicity and decomposability of basin boundaries with irrational maps on prime ends
Russell B. Walker PDF
Trans. Amer. Math. Soc. 324 (1991), 303-317
On the distance of subspaces of $l^ n_ p$ to $l^ k_ p$
William B. Johnson and Gideon Schechtman PDF
Trans. Amer. Math. Soc. 324 (1991), 319-329
Stable patterns in a viscous diffusion equation
A. Novick-Cohen and R. L. Pego PDF
Trans. Amer. Math. Soc. 324 (1991), 331-351
Lines on the Fermat quintic threefold and the infinitesimal generalized Hodge conjecture
Alberto Albano and Sheldon Katz PDF
Trans. Amer. Math. Soc. 324 (1991), 353-368
Noether-Lefschetz locus for surfaces
Sung-Ock Kim PDF
Trans. Amer. Math. Soc. 324 (1991), 369-384
Markov partitions for expanding maps of the circle
Matthew Stafford PDF
Trans. Amer. Math. Soc. 324 (1991), 385-403
Maximal representations of surface groups in bounded symmetric domains
Luis Hernández PDF
Trans. Amer. Math. Soc. 324 (1991), 405-420
Infinitesimal rigidity for the action of $\textrm {SL}(n,\textbf {Z})$ on $\textbf {T}^ n$
James W. Lewis PDF
Trans. Amer. Math. Soc. 324 (1991), 421-445
Symplectic double groupoids over Poisson $(ax+b)$-groups
Kentaro Mikami PDF
Trans. Amer. Math. Soc. 324 (1991), 447-463